ITEM METADATA RECORD
Title: Zero distribution of polynomials satisfying a differential-difference equation
Authors: Dominici, Diego ×
Van Assche, Walter #
Issue Date: Oct-2014
Publisher: World Scientific
Series Title: Analysis and Applications vol:12 issue:6 pages:635-666
Abstract: In this paper we investigate the asymptotic distribution of the zeros of polynomials P_n(x) satisfying a first order differential-difference equation. We give several examples of orthogonal and non-orthogonal families.
ISSN: 0219-5305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
DiegoWalterRev16.pdf Accepted 327KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science